# SDR ABXA010224

- Difficulty date: April 20, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 58,055 hours, 25,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 57519451
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER T-CAP DOUBLER STA 980 AFT CARGO PIT WAS CRACKED FROM LONGERON 35L TO 35R.  MAINTENANCE INSPECTED AND REPLACED THE T-CAP DOUBLER IAW DC-8 SRM 51-1-24.
